# SDR UIEA2019082635266

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,627 hours, 17,018 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW EICAS MESSAGE.  PERFORMED OPS CHECK OF RT FWD WINDOW HEAT, OPS CHECK GOOD AT THIS TIME IAW AMM 30-41-01.
